# SDR FDEA202104090860

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N3351
- Part serial: 0000
- Condition: Corroded
- Location: Bs 880-900 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SPLICE AT BL0 IS BOWING UP BETWEEN STA 880 AND 900 ACCOMPLISHED FEDEX EA F-5310-T0360761 TITLE: FUSELAGE - MAIN CABIN FLOOR SEAT TRACK AT BL0   BETWEEN   STA 860 AND STA 879 - CORROSION ON FLANGE
